ITEM METADATA RECORD
Title: On polynomial products in nilpotent and solvable Lie groups
Authors: Dekimpe, Karel # ×
Issue Date: 2003
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:131 issue:3 pages:973-978
Abstract: We are dealing with Lie groups G which are diffeomorphic to R-n, for some n. After identifying G with Rn, the multiplication on G can be seen as a map mu : R-n x R-n --> R-n : ( x; y) --> mu( x; y). We show that if mu is a polynomial map in one of the two ( sets of) variables x or y, then G is solvable. Moreover, if one knows that mu is polynomial in one of the variables, the group G is nilpotent if and only if mu is polynomial in both its variables.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science